Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 410292, 11 pages
http://dx.doi.org/10.1155/2015/410292
Research Article

A PD-Type Iterative Learning Control for a Class of Switched Discrete-Time Systems with Model Uncertainties and External Noises

Department of Applied Mathematics, School of Mathematics and Statistics, Xi’an Jiaotong University, 28 Xianning West Road, Xi’an, Shaanxi 710049, China

Received 25 March 2015; Revised 27 May 2015; Accepted 9 June 2015

Academic Editor: Manuel De la Sen

Copyright © 2015 Xuan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuan Yang, “A PD-Type Iterative Learning Control for a Class of Switched Discrete-Time Systems with Model Uncertainties and External Noises,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 410292, 11 pages, 2015. https://doi.org/10.1155/2015/410292.